# SDR CALA2018072301683

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 71,900 hours, 16,539 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T11028
- Condition: Fractured
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR LT DID NOT ILLUMINATE GREEN UPON LANDING, GEAR UNSAFE LIGHT DID ILLUMINATE. LANDING GEAR REPAIRED AS PER REF ECRA 3210-02463. ALL OPS CHECKS COMPLIED WITH, WITH NO DEFECTS NOTED AT THIS TIME. PERFORMED REQUIRED INSPECTIONS OF WORK ACCOMPLISHED IN ECRA3210- 02463 WITH NO DEFECTS.
